# SDR DALA2018080604871

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 39,723 hours, 27,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1116, BETWEEN LONGERONS 23R AND 24R WAS DAMAGED.  REMOVED, FABRICATED, AND INSTALLED A NEW FRAME IAW SRM 51-40-02, AND DWG 9915559, REV AB.
